# SDR DL777050288

- Difficulty date: May 22, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 22,397 hours, 3,676 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Part number: 1301273110
- Condition: Burned
- Location: Seat 48 Ghj
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VIDEO SYSTEM IN CNTR SECTION 45-49 DID NOT WORK PROPERLY.  FLICKERING ON AND OFF RESET NO HELP.  UNFAMILIAR ODOR ASSOCIATED WITH THE FLICKERING.  INSPECTED FOUND AVU UNDER SEAT 48 GHJ OVERHEATING CAUSING BURNING ODOR.  REPLACED AVU LOADED SOFTWARE, CHECKS OK, ODOR GONE.
